# SDR SWAA2019072235146

- Difficulty date: July 19, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 51,890 hours, 30,699 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fuse
- Part number: 272A4412
- Condition: Faulty
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER RETRACTING FLAPS ON TAKE OFF LEADING EDGE DEVICES .4 SLOWED FULL EXTEND FOLLOWED QRH BUT DEVICES STRAYED OUT. AFTER LANDING AND FLAP RETRACTION ALL LEADING EDGE DEVICES SHOWED FULL EXTENDED.  R&R LEADING EDGE EXTEND AND RETRACT FUSES PER AMM.
